# SDR SWAA2021102732036

- Difficulty date: October 21, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER EMERGENCY SLIDE LIGHT IS INOP. / [01] RE-LAMPED AND PERFORMED GOOD OPS TEST OF LEFT HAND LOWER EMERGENCY SLIDE LIGHT PER AMM 33-51-04-960-801.; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.
